# SDR 00FDEA00867

- Difficulty date: December 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 39,644 hours, 16,427 cycles
- Engine: Ge CF680C
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

00-348  CAPTS SGU FAILED AT 85 KTS.  **  S/D  **  COMING
